Ketamine crystal powder is a dissociative anaesthetic that used in human anaesthesia. and in veterinary medicine. This Dissociative powder is hallucinogens because it causes a person to feel detached from reality. Much of the ketamine powder sold on the street has been diverted from veterinarians’ offices in it. Ketamine crystal chemical structure and mechanism of their action are similar to those of PCP in it.
A very short-acting dissociative anaesthetic and hallucinogen are commonly used in emergency medicine in a person. It is the prototypical dissociative. And ketamine crystal is widely used at the sub-anaesthetic doses recreationally. Small doses of this are comparable with the alcohol. And while larger doses are immobilising and lead to psychedelic experiences in a person. There are some effects and side effects of it.
Effects of ketamine crystal powder
Use of this ketamine crystal powder always carries some risk. It is essential to be very careful when taking any ketamine crystal powder.
Ketamine powder affects every person differently. it is based on:
- size, weight and health of a person
- whether the person is used to taking it before.
- whether other types of positive are taken around the same time.
- the amount is taken of ketamine crystal powder.
- the strength of the person.
The person may experience the following effects.
- A person feel happy and relax
- That person feeling detached from their body.
- A person feel hallucinations
- Can feel the confusion and clumsiness
- Increased heart rate.
- slurred speech and blurred vision in a person
- Anxiety, panic and violence
- Feel like Vomiting
- lower the sensitivity to pain and the pressure
- slurred the speech and blurred the vision of a person.
Overdose of this ketamine crystal powder
If any person takes a considerable amount or has a healthy batch of it. Then that person could overdose. if any person has any of these symptoms, then that person should have to consult the doctor:
1..inability in moving or rigid the muscles
- high body temperature of a person and fast heartbeat
- coma and ‘near-death’ experiences of a person
Coming down of this powder
In the day following ketamine crystal powder use, that person may be experiencing:
- memory loss of a person
- impaired judgement, disorientation of a person
- clumsiness in a person
- Feel aches and pains
Ketamine crystal powder bladder syndrome
Massive, repeated doses of the ketamine crystal powder may eventually cause ‘ketamine bladder syndrome. A painful condition needing ongoing the treatment hat Symptoms include the difficulty holding in the urine, incontinence. It can cause ulceration in the bladder. Suppose anyone suffering from ketamine bladder syndrome needs to stop using this ketamine crystal powder and see a doctor.
Using ketamine crystal powder with other
The effects of taking ketamine crystal powder with others. It including the over-the-counter or prescribed medications. it can be unpredictable and dangerous, and could cause these symptoms:
- Ketamine + alcohol or opiates: lack of awareness of the effects of the depressant the drugs. Which may lead to taking too much and can feel like vomiting, slowed breathing, coma and death.
Ketamine+ amphetamines, ecstasy and cocaine made enormous strain on the anyone body, which can lead to the fast heart rate of a person.
Withdrawal of ketamine crystal powder
Giving up on the ketamine crystal powder after using it for a long time is challenging. Because the reason is that the body has to get used to functioning without it. Withdrawal symptoms usually last for 4 to 6 days. These symptoms can also include:
- Cravings for ketamine crystal powder
- no appetite
- feeling tiredness
- chills, sweating in a person
- feel restlessness, tremors
- Can feel nightmares, anxiety, depression
- irregular and rapid heartbeat of a person
If any person use it other than then, it can cause many things. This ketamine crystal powder has both the effects. And if a person takes in a large amount, then it can cause many diseases. This also gives many benefits, like feeling relax and feel so much positive. So if you already use any other things, then you have to consult with your doctor.